# SDR EE4Y090368

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: General aviation
- Aircraft: N963PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49568
- Aircraft time: 40,441 hours, 25,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593602229
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN CORRODED FROM STA 1111 TO STA 1129 BTWEEN LONGERON 26 LT AND LONGERON 28 LT.
